Publications & Preprints

No. Author(s) Title Preprint
(arXiv)
Publication
(MathSciNet)
2014a01 Addington, Nicolas; Donovan, Will; Segal, Ed The Pfaffian-Grassmannian equivalence revisited 1401.3661 MR3370126
2014a02 Krug, Andreas; Meachan, Ciaran Spherical functors on the Kummer surface 1402.1651 MR3413571
2014a03 Lönne, Michael; Penegini, Matteo On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type 1402.6438 MR3421730
2014a04 Ancona, Giuseppe Degeneration of Hodge structures over Picard modular surfaces 1403.5187 MR3639689
2014a05 Franciosi, Marco; Pardini, Rita; Rollenske, Sönke Log-canonical pairs and Gorenstein stable surfaces with KX2=1 1403.2159 MR3383166
2014a06 Meachan, Ciaran; Zhang, Ziyu Birational geometry of singular moduli spaces of O'Grady type 1404.6783 MR3490768
2014a07 Nicaise, Johannes; Xu, Chenyang Poles of maximal order of motivic zeta functions 1403.6792 MR3457672
2014a08 Rollenske, Sönke A new irreducible component of the moduli space of stable Godeaux surfaces 1404.7027 MR3447145
2014a09 Addington, Nicolas; Lehn, Manfred On the symplectic eightfold associated to a Pfaffian cubic fourfold 1404.5657  
2014a10 Addington, Nicolas On two rationality conjectures for cubic fourfolds 1405.4902 MR3512874
2014a11 Penegini, Matteo; Polizzi, Francesco A note on surfaces with pg=q=2 and an irrational fibration 1407.5477 MR3652233
2014a12 Bauer, Thomas; Kovács, Sándor J.; Küronya, Alex; Mistretta, Ernesto Carlo; Szemberg, Tomasz; Urbinati, Stefano On positivity and base loci of vector bundles 1406.5941 MR3386236
2014a13 Mongardi, Giovanni Towards a classification of symplectic automorphisms on manifolds of K3[n] type 1405.3232 MR3473636
2014a14 Greb, Daniel Complex-analytic quotients of algebraic G-varieties 1403.2097 MR3394374
2014a15 Hochenegger, Andreas; Martinengo, Elena Mori dream stacks 1403.7984 MR3369373
2014a16 Dorsch, Tobias; Lazić, Vladimir A note on the abundance conjecture 1406.6554 MR3403237
2014a17 Addington, Nicolas; Donovan, Will; Meachan, Ciaran Mukai flops and P-twists 1507.02595  
2014a18 Addington, Nicolas; Donovan, Will; Meachan, Ciaran Moduli spaces of torsion sheaves on K3 surfaces and derived equivalences 1507.02597 MR3509967
2014a19 Donovan, Will; Wemyss, Michael Twists and braids for general 3-fold flops 1504.05320  
2014a20 Knutsen, Andreas Leopold; Lelli-Chiesa, Margherita; Mongardi, Giovanni Severi varieties and Brill-Noether theory of curves on abelian surfaces 1503.04465  
2014a21 Knutsen, Andreas Leopold; Lelli-Chiesa, Margherita; Mongardi, Giovanni Wall divisors and algebraically coisotropic subvarieties of irreducible holomorphic symplectic manifolds 1507.06891  
2014a22 Lönne, Michael; Penegini, Matteo On asymptotic bounds for the number of irreducible components of the moduli space of surfaces of general type II 1507.05779 MR3465111
2014a23 Bauer, Thomas; Kovács, Sándor J.; Küronya, Alex; Mistretta, Ernesto C.; Szemberg, Tomasz; Urbinati, Stefano On positivity and base loci of vector bundles 1406.5941 MR3386236
2014a24 Polizzi, Francesco; Rapagnetta, Antonio; Sabatino, Pietro On factoriality of threefolds with isolated singularities 1305.4371 MR3286671
2014a25 Corti, Alessio; Kaloghiros, Anne-Sophie The Sarkisov program for Mori fibred Calabi-Yau pairs 1504.00557 MR3504536
2014a26 Nicole, Marc-Hubert Unitary Shimura varieties   book chapter to appear in Shimura Varieties and their associated Galois Representations, Paris book project, vol. II, 25 pages, Oct. 2014
2014a27 Arbarello, Enrico; Saccà, Giulia Singularities of moduli spaces of sheaves on K3 surfaces and Nakajima quiver varieties 1505.00759  
2014a28 Charles, François Birational boundedness for holomorphic symplectic varieties, Zarhin's trick for K3 surfaces, and the Tate conjecture 1407.0592 MR3548531
2014a29 Coskun, Izzet; Prendergast-Smith, Artie Fano manifolds of index n-2 and the cone conjecture 1507.08527  
2014a30 Donovan, Will Contractions of 3-folds: deformations and invariants 1511.01656 MR3521589
2014a31 Eriksson, Dennis; Freixas i Montplet, Gerard; Mourougane, Christophe Singularities of metrics on Hodge bundles and their topological invariants 1611.03017